Uber die Differenzen aufeinandderfolgender Primzahlen
Matematički vesnik, Tome 14 (1962) no. 1, p. 165
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
11A41
@article{MV_1962_14_1_a16,
author = {K. Prachar},
title = {Uber die {Differenzen} aufeinandderfolgender {Primzahlen}},
journal = {Matemati\v{c}ki vesnik},
pages = {165 },
year = {1962},
volume = {14},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1962_14_1_a16/}
}
K. Prachar. Uber die Differenzen aufeinandderfolgender Primzahlen. Matematički vesnik, Tome 14 (1962) no. 1, p. 165 . http://geodesic.mathdoc.fr/item/MV_1962_14_1_a16/